# SDR ASAA2018101226433

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 17,104 hours, 5,696 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC20144
- Condition: Faulty
- Location: Apu
- Part time: 17,133 hours, 5,701 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OVERSPEED LT AND AUTO SHUTDOWN ON TAXI IN. GROUNDED - YES. PERFORMED APU BITE TEST FOUND FAULT APU OVERSPEED MSG 49-31014. APU REMAINS ON MEL 49-1B. PERFORMED FIM 49-30 TASK 802. PER FIM TASK, REMOVED AND REPLACED THE FUEL CONTROL UNIT REF AMM 49-31-11. PERFORMED APU OPS TEST, REF AMM 49-11-00-710-801. OPS CHECK GOOD. APU FAULT HISTORY DID NOT SHOW MSG 49-31014 ON LAST APU CYCLE. THIS CLEARS MEL 49-1B.
